Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

4 year old girl has problem of Anal itching,swelling,redness

My 4 year old girl (living in remote jungle area) has history of belly pains which is usually relieved with the routine de-worming (3 day milky drink treatment)(every six months or so). She began complaining with belly pain we gave her the treatment but no change this time began vomiting, fever and then some diahrea. With no Doctors around we gave her an herbal tincture course of treatment from our chinese medicine doc. friend. worked wonders in 3 days she is better... but only to the next day of extreme anal itching, swelling and redness(nights only) (3 nights in a row now). Is there something I can ask for from our local pharmacy that can help with this???
Asked On : Mon, 15 Feb 2010
Answers:  1 Views:  753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

The tannic acid in a cup of brewed tea apparently helps rid the body of some of the bacteria or chemicals that can cause stomach pain, especially if you also have diarrhea.

Answered: Tue, 16 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor